# SDR QXEA2011021700165

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Rt Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT SLAT 2 AND 3 HAVE EVIDENCE OF CHAFING AT WS 178, 178+70 AND 178+129, 178+138 AND WS 294.  BLENDED AREAS IAW SRM 51-12-00-001-001-A01.  PERFORMED FPI IAW SRM NDTM 51-20-08, NO EVIDENCE OF CRACKS FOUND.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  ALL WORK DONE IAW TASK CARDS REO 670-57-42-286 AND REO 670-57-42-287.
